# SDR 99ZZZX3497

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10CR
- Make and model: Lear 55C
- Aircraft serial: 145
- System (JASC): 5280 · Landing Gear Doors
- Part: Fiting
- Part number: 54221531
- Condition: Failed
- Location: Mlg Door
- Part time: 2,380 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF DURING GEAR REATRACTION, LOUD NOISE WAS HEARD IN CABIN.  ALL SYSTEMS APPEARED NORMAL.  UPON LANDING CREW FOUND RIGHT OUTBOARD GEAR DOOR ATTACH FITTING BROKEN AT TURNBUCKLE ATTACH POINT, AND BOLT, NUT, AND BUSHING STILL IN TURNBUCKLE. SUBMITTER RECOMMENED THICKER MATERIAL ON FITTING ATACH FLANGES.
